DOI 10.1097/dad.0000000000000623
Dermal Titanium Dioxide Deposition Associated With Intralesional Triamcinolone Injection.
Аннотация
Cutaneous discoloration secondary to dermal deposition of titanium dioxide (TiO2) particles is recognized but seldom reported in the literature. In this report, the authors describe the case of a 61-year-old gentleman, with a long history of alopecia areata, who presented with numerous, discrete dark blue macules on the scalp. Scanning electron microscopy with energy dispersive x-ray spectroscopy analysis ultimately identified the macules as deposits of TiO2. The patient had a history of intralesional triamcinolone injections for management of alopecia areata. A sample of generic 0.1% triamcinolone acetonide paste was analyzed and found to contain many TiO2 particles analogous to those seen in the patient's biopsy sample. To the authors' knowledge, this is the first reported case of TiO2 deposition in the dermis likely resulting from topical combined with intralesional triamcinolone injection.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.